Journal of Function Spaces

Journal of Function Spaces / 2017 / Article

Research Article | Open Access

Volume 2017 |Article ID 7260602 | https://doi.org/10.1155/2017/7260602

Yasuo Iida, "Bounded Subsets of Classes of Holomorphic Functions", Journal of Function Spaces, vol. 2017, Article ID 7260602, 4 pages, 2017. https://doi.org/10.1155/2017/7260602

Bounded Subsets of Classes of Holomorphic Functions

Academic Editor: Kehe Zhu
Received19 Jul 2017
Accepted05 Sep 2017
Published08 Oct 2017

Abstract

Some characterizations of boundedness in will be described, where are -algebras which consist of holomorphic functions defined by maximal functions.

1. Introduction

Let be a positive integer. The space of -complex variables is denoted by . The unit polydisk is denoted by and the distinguished boundary is . The unit ball is denoted by and is its boundary. In this paper, denotes the unit polydisk or the unit ball for and denotes for or for . The normalized (in the sense that ) Lebesgue measure on is denoted by .

The Hardy space on is denoted by . The Nevanlinna class on is defined as the set of all holomorphic functions on such thatholds. It is known that has a finite nontangential limit, denoted by , almost everywhere on .

The Smirnov class is defined as the set of all which satisfy the equalityDefine a metricfor . With the metric is an -algebra. Recall that an -algebra is a topological algebra in which the topology arises from a complete metric.

The Privalov class , , is defined as the set of all holomorphic functions on such thatholds. It is well-known that is a subalgebra of ; hence every has a finite nontangential limit almost everywhere on . Under the metric defined byfor , becomes an -algebra (cf. [1]).

Now we define the class . For , the class is defined as the set of all holomorphic functions on such thatwhere is the maximal function. The class with in the case was introduced by Kim in [2]. As for and , the class was considered in [3, 4]. For , define a metricwhere . With this metric is also an -algebra (see [5]).

It is well-known that the following inclusion relations hold:Moreover, it is known that [6].

A subset of a linear topological space is said to be bounded if for any neighborhood of zero in there exists a real number , such that . Yanagihara characterized bounded subsets of in the case [7]. As for with in the case , Kim described some characterizations of boundedness (see [2]). For and , these characterizations were considered by Meštrović [8]. As for with in the case , Subbotin investigated the properties of boundedness [1].

In this paper, we consider some characterizations of boundedness in with in the case .

2. The Results

Theorem 1. Let . is bounded if and only if
(i) there exists such thatfor all ;
(ii) for each there exists such thatfor any measurable set with the Lebesgue measure .

Proof.
Necessity. Let be a bounded subset of . We put .
(i) For any , there is a number such thatfor all and . It follows thatfor all and . Sinceusing the elementary inequalitywe haveThus (i) is satisfied.
(ii) For given , we take as and as above. Next take such thatThen, for each set with and for every , we obtainTherefore, the condition (ii) is satisfied.
Sufficiency. Letbe a neighborhood of in . Take such thatThen, there is such that (ii) is satisfied. For , we can find so thatby Chebyshev’s inequality. We haveChoose such that . Then, using inequality (14) andwe obtain, for every ,Therefore we get , which shows is a bounded subset of .
The proof of the theorem is complete.

Remark 2. We note that the characterization of boundedness in has the same conditions as the characterization of boundedness in the Smirnov class in the case ([7], Theorem ), the class with in the case ([2], Theorem ), and the Privalov class ([1], Theorem ). On the other hand, we see that (ii) implies (i) in Theorem 1. Suppose that (ii) holds. Then there is a positive integer such thatfor any measurable set with . There are measurable sets such that , for , and for every . Thenholds (cf. [8] (Theorem and Remark )).

Next we show a standard example of a bounded set of . The following theorem is easily proved in the same way of [1] (p.236) and [2] (Theorem ); therefore, we do not prove it here.

Theorem 3. Let . If , then form a bounded set in .

Let and we set . Subbotin proved an equivalent condition that a subset is bounded. The following is a theorem by Subbotin.

Theorem 4 (see [1]). Let . A subset is bounded if and only if the following two conditions are satisfied:
(i) There exists such that for all .
(ii) For each there exists such thatfor any measurable set with the Lebesgue measure .

As shown in [1, 3], for any the class coincides with the class and the metrics and are equivalent. Therefore the topologies induced by these metrics are identical on the set .

The following theorem is clear; therefore the proof may be omitted.

Theorem 5. Let . A subset is bounded if and only if the following two conditions are satisfied:
(i) There exists such thatfor all .
(ii) For each there exists such thatfor any measurable set with the Lebesgue measure .

Conflicts of Interest

The author declares that there are no conflicts of interest regarding the publication of this paper.

Acknowledgments

The author is partly supported by the Grant for Assist KAKEN from Kanazawa Medical University (K2017-6).

References

  1. A. V. Subbotin, “Functional properties of privalov spaces of holomorphic functions in several variables,” Mathematical Notes, vol. 65, no. 1-2, pp. 230–237, 1999. View at: Publisher Site | Google Scholar
  2. H. O. Kim, “On an F-algebra of holomorphic functions,” Canadian Journal of Mathematics, vol. 40, no. 3, pp. 718–741, 1988. View at: Publisher Site | Google Scholar | MathSciNet
  3. B. R. Choe and H. O. Kim, “On the boundary behavior of functions holomorphic on the ball,” Complex Variables, Theory and Application, vol. 20, no. 1–4, pp. 53–61, 1992. View at: Publisher Site | Google Scholar | MathSciNet
  4. H. O. Kim and Y. Y. Park, “Maximal functions of plurisubharmonic functions,” Tsukuba Journal of Mathematics, vol. 16, no. 1, pp. 11–18, 1992. View at: Publisher Site | Google Scholar
  5. V. I. Gavrilov and A. V. Subbotin, “F-algebras of holomorphic functions in a ball containing the Nevanlinna class,” Mathematica Montisnigri, vol. 12, pp. 17–31, 2000 (Russian). View at: Google Scholar
  6. A. V. Subbotin, “Groups of linear isometries of spaces Mq of holomorphic functions of several complex variables,” Mathematical Notes, vol. 83, no. 3-4, pp. 437–440, 2008. View at: Publisher Site | Google Scholar
  7. N. Yanagihara, “Bounded subsets of some spaces of holomorphic functions,” Scientific Papers of the College of General Education, University of Tokyo, vol. 23, pp. 19–28, 1973. View at: Google Scholar
  8. R. Meštrović, “On F-algebras Mp (1 < p < ∞) of holomorphic functions,” The Scientific World Journal, vol. 2014, Article ID 901726, 10 pages, 2014. View at: Publisher Site | Google Scholar

Copyright © 2017 Yasuo Iida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views477
Downloads221
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.